# SDR QXEA2013071201170

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 6,216 hours, 6,046 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 2010080002
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL TEMP OF EITHER PACK, IN AUTO OR MANUAL MODES.  DIVERTED AND MADE UNEVENTFUL LANDING.  TROUBLESHOOTING FOUND FLOW CONTROL & SHUTOFF VALVE NOT OPERATING (OPEN OR CLOSE).  FAILED TO OPEN & CLOSE ON GVI IN AFT EQUIPMENT BAY. R & R PACK FLOW CONTROL AND SHUTOFF VALVE IAW AMM TASK 21-52-01-000-801/400-801. OPS GOOD. RETURNED TO SERVICE.
